Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 29 found articles
 
 
  Convergence of some asynchronous nonlinear multisplitting methods
 
 
Title: Convergence of some asynchronous nonlinear multisplitting methods
Author: Daniel B. Szyld
Jian-Jun Xu
Appeared in: Numerical algorithms
Paging: Volume 25 (2000) nr. 1 pages 15 p.
Year: 2000-09
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands